Title: | DECOMPOSITION OF MATRICES INTO 3 INVOLUTIONS |
Authors: | LIU, KM 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1-Dec-1988 |
URI: | http://dx.doi.org/10.1016/0024-3795(88)90047-X http://hdl.handle.net/11536/4469 |
ISSN: | 0024-3795 |
DOI: | 10.1016/0024-3795(88)90047-X |
Journal: | LINEAR ALGEBRA AND ITS APPLICATIONS |
Volume: | 111 |
Issue: | |
Begin Page: | 1 |
End Page: | 24 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.